# SDR DALA2024052705536

- Difficulty date: May 24, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3843, CRACK IN "L" ANGLE AT 663 BULKHEAD R/H FWD SIDE APPROX. RBL 31, WL176. CORRECTIVE ACTION: REPAIRED UPPER ATTACHED ANGLE ON R/H SIDE OF VAPOR BARRIER AT STA 663 FWD SIDE APPROX. RBL 31, WL, 176 PER B737-900 S.R.M 57-10-10-2R-5 AND B737-900 S.R.M 51-40-02-0G. (LP 0361586)
